Том 71
№ 11

All Issues

Maistrenko T. Yu.

Articles: 1
Article (Ukrainian)

$C*$-Algebras Associated with $F_{2^n }$ Unimodal Dynamical Systems

Maistrenko T. Yu., Popovich S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 7. - pp. 929-938

We consider $C*$-algebras associated with simple unimodal one-dimensional ambiguous dynamical systems $(f,R)$ with certain special restrictions. For these algebras, we present a complete classification of irreducible representations in Hilbert spaces and describe the dual space. As an example, we consider the one-parameter family $f_{μ}(x) = μx(1 − x)$.